, nausea, headache, generally icky yesterday. My blood pressure is 91/69, pulse 105, weight 115 (female, 51 yearsold). I m 5 2 , in good health, work out 5 days a week. I was taking Venlafaxine for hotflashes ...
hi, i am 49 yearsold women and 2 years ago i had a heart attack and baypass surgery,before it happend i had hotflashes for a 6 months.after surgery it disappeared and now after 2 years it came back ...
and into my shopping trip i got what i thought was a hotflash..im 44 yearsold have been a diabetic for34 years . im getting my period almost every month last month and this month there hasn t bein a problem ...
For the last 3 months I have been having hotflashes. They come and go at all times. My tempature ... doesn t race and no sweating. I am 32 yearsold, female, my tubes are tied and I weigh 115 and I am 5 5 ...
I am 48 yearsold and have been experiencing perimenopause symptoms for about six months. I have not had a period for six months. My primary complaint is hotflashes. I get at least one or two every hour ...
23 yearold female with thyroid cancer having pain in my right side nausea hotflashes is that bc of the thyroid
Hello and thank you for sending the question.
It is not likely that this is related to the thyroid cancer but this is something that should be reviewed with your doctor. There are many different possible causes at this type of discomfort.
I would review the symptoms with your doctor to discuss if there needs to be any imaging studies or possibly some medication to alleviate the symptoms. Other things which can cause this include ulcers or acid reflux or possibly some type of infection in the intestines.
Thanks again for sending your question
I am a 58 yearold male and i get hotflashes like a woman, also i am a little boobier than most middle aged men? Is it low T?
Thanks for using health care magic.
At 58 years it could be a cause. Get your testosterone levels examined. Also get your thyroid levels examined.
Wish you a good health.
Dr. Srikanth Reddy MD
Hi I'm 23 yearsold I've been getting hotflashes feeling nauseous throwing up and now getting dizzy
You would need a thorough examination by a gynecologist. Are you pregnant?